# SDR USAASB02220

- Difficulty date: December 11, 2002
- Submitted: January 17, 2003
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - MAINTENANCE FOUND THE EMERGENCY EXIT LIGHT ON SEAT 22, LEFT SIDE, INOPERATIVE.  MAINTENANCE REPAIRED BROKEN WIRE ON EMERGENCY LIGHT FOR SEAT 22, LEFT SIDE.  OPERATIONAL CHECK GOOD.  (M)
